# SDR COM31114

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343CA
- Make and model: Saab SF340A
- Aircraft serial: 340A024
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: DL3827M157
- Condition: Defective
- Location: Lt Pitch Trim
- Part time: 4,215 hours
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

BOTH PILOT'S AND COPILOT'S PITCH TRIM CAN BE ACTIVATED WITH ONLY HALF OF THE TRIM SWITCH DEPRESSED.  REPLACED THE LT PITCH TRIM ACTUATOR.
